On finding the domination number of a graph

Authors

  • Dănuţ Marcu University of Bucharest, Romania
Abstract views: 181

Abstract

Not available.

Downloads

References

Berge, C., Graphes et Hypergraphes, Dunod, Paris, 1970.

Bondy, J. A. and Murty, U.S.R., Graph Theory with Applications, Macmillan Press, London, 1976, https://doi.org/10.1007/978-1-349-03521-2

Marcu, D., A New Upper Bound for the Domination Number of a Graph, Quart. J. Math. Oxford Ser. 36(1985), pp. 221-223.

Marcu, D., An Upper Bound on the Domination Number of a Graph, Math. Scand., 59(1986), pp. 41-44, https://doi.org/10.1093/qmath/36.2.221

Vizing, V. G., An Estimate for the External Stability Number of a Graph. Dokl. Akad. Nauk. SSSR, 164 (1965), pp. 729-731.

Downloads

Published

1989-02-01

Issue

Section

Articles

How to Cite

Marcu, D. (1989). On finding the domination number of a graph. Anal. Numér. Théor. Approx., 18(1), 77-79. https://ictp.acad.ro/jnaat/journal/article/view/1989-vol18-no1-art10